# SDR IXXA0500006S

- Difficulty date: August 22, 2004
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, EXTERNAL FUSELAGE AFT PASSENGER DOOR UPPER CORNER DOOR JAMB CRACKED .5 INCH AT STA 1660.000 L-9 TO L-101.  PERFORMED MAJOR REPAIR.  REMOVED FASTENER, DAMAGED AREA AND FABRICATED FILLER, DOUBLER, AND TRIPLER.  CLEANED, TREATED AND PRIMED AREA + FILLER + DOUBLER + TRIPLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED FILLER, DOULBER AND TRIPLER WITH NEW FASTENERS PER ALL APPLICABLE MANUALS.
